# SDR SIMA201016701

- Difficulty date: June 16, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 19,270 hours, 1,456 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 11900311
- Part serial: 00307916
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT CABIN PROTECTIVE BREATHING EQUIPMENT VACUUM SEAL TO BE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CABIN PROTECTIVE BREATHING EQUIPMENT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
